Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Prostrate cancer. Anxiety, loss of apatite. Avoiding chemo. Taking Lupron. Side effects?

Hi, I am in Colorado. Diagnosed with Stage IV Prostate Cancer in July.
Oncologist suggest Lupron one month shot. Cease Lupron when PSA lowers. I intend to use concentrated forms of cannabis oils to hit the cancer hard during the Lupron one month trial. Problem is....I started the Casodex intending to start the Lupron a week later but did not. Casadex did much relieve prostate pain but I fear caused side effects a can barely tolerate-anxiety, loss of appetite, mood swings, anger and crying, the worst is the shortness of breath during an anxiety attack.....heavy constricted feeling around chest and torso...dizzy.....faint.
Is there on earth another process that does not messing with hormones to treat my cancer now in combo with the
cannabis. I am not a candidate for chemo or surgery. I have had no treatment for my cancer other than the initial cannabis and Casodex. Help. I get that a trade off is usually necessary in weighing treatment options. I am concerned since time is of the essence it would seem. Rest. exercise, nutrition, mental health , maintenance cannabis once the PSA lowered acceptably. I worry about the risk of heart or lung function degradation while on Lupron. If I use Lupron no longer than a month might I not have the hard experience that many folk experience while taking Lupron...............right?
Thanks very much,
Ron W
Thu, 7 Nov 2013
Report Abuse
General & Family Physician 's  Response
Hi, thank you for posting.

After I read the question, I can say that your symptoms are related with the side effects of the medicines.
Loss of appetite is caused by your disease. You should select the foods, and eat
those that you like to avoid loss of appetite.
Use as many kind of herbs in food, and consume it in small portion and frequent.
If you will do like this you can quit the medicines you are taking right now.
To relieve anxiety you can use Temazepam10m mg every 8-12 hours a day.
Another alternative is using Chlorprmazine 25 mg before you sleep.

Best Wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Bicalutamide


Prostrate cancer. Anxiety, loss of apatite. Avoiding chemo. Taking Lupron. Side effects?

Hi, thank you for posting. After I read the question, I can say that your symptoms are related with the side effects of the medicines. Loss of appetite is caused by your disease. You should select the foods, and eat those that you like to avoid loss of appetite. Use as many kind of herbs in food, and consume it in small portion and frequent. If you will do like this you can quit the medicines you are taking right now. To relieve anxiety you can use Temazepam10m mg every 8-12 hours a day. Another alternative is using Chlorprmazine 25 mg before you sleep. Best Wishes.